Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Andrzej Granas and James Dugundji
Title: Fixed point theory
Additional book information: Springer-Verlag, New York, 2003, xv + 690 pp., ISBN 0-387-00173-5, $84.95

References [Enhancements On Off] (What's this?)

  • [Ba] Banach, S., Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales, Fund. Math. 3 (1922), 133 - 181.
  • [Br] Brouwer, L., Zur Invarianz des $n$-dimensionalen Gebiets, Math. Ann. 72 (1912), 55 - 56.
  • [F] Feckan, M., Multiple solutions of nonlinear equations via Nielsen fixed-point theory: a survey, Nonlinear Analysis in Geometry and Topology, Hadronic Press (2000), 77 - 97. MR 2001e:47095
  • [GW] Goncalves, D. and Wong, P., eds., Proceedings of the Conference on Topological Fixed Point Theory and Applications, Top. Appl. 116 (2001), no. 1.
  • [G] Górniewicz, L., Topological Fixed Point Theory of Multivalued Mappings, Kluwer Academic Publishers, 1999. MR 2001h:58010
  • [KS] Kirk, A. and Sims, B., Handbook of Metric Fixed Point Theory, Kluwer Academic Pub- lishers, 2001. MR 2003b:47002

Review Information:

Reviewer: Robert F. Brown
Affiliation: University of California, Los Angeles
Journal: Bull. Amer. Math. Soc. 41 (2004), 267-271
MSC (2000): Primary 37C25, 47H10, 54H25, 58C30, 55M20
Published electronically: January 20, 2004
Review copyright: © Copyright 2004 American Mathematical Society
American Mathematical Society